# SDR TWAA9814202

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47728
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Cap
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINT FOUND CRACK INDICATION BETWEEN STR 10L AND 11L, REAR PRESS BULKHEAD T-CAP.  REMOVED AND REPLACED T-CAP.  SPLICED IN PER SRM 53-03, FIG 37A.
